PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2004 | 24 | 1 | 115-124
Tytuł artykułu

Some distributivities in GBbi-QRs characterizing Boolean rings

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper presents some manner of characterization of Boolean rings. These algebraic systems one can also characterize by means of some distributivities satisfied in GBbi-QRs.
Twórcy
  • Department of Applied Mathematics, Warsaw Agricultural University (WAU; SGGW), ul. Nowoursynowska 166, PL-02-766 Warsaw
Bibliografia
  • [1] I. Chajda, Pseudosemirings induced by ortholattices, Czechoslovak Math. J. 46 (1996), 405-411.
  • [2] I. Chajda and G. Eigenthaler, A note on orthopseudorings and Boolean quasirings, Österreich. Akad. Wiss. Math.-Natur. Kl. Sitzungsber. II 207 (1998), 83-94.
  • [3] G. Dorfer, A. Dvurecenskij and H. Länger, Symmetric difference in orthomodular lattices, Math. Slavaca 46 (1996). doi: 435-444
  • [4] D. Dorninger, Sublogics of ring-like quantum logics, Tatra Mt. Math. Publ. 15 (1998), 75-83.
  • [5] D. Dorninger, H. Länger and M. Maczyński, The logic induced by system of homomorphisms and its various algebraic characterizations, Demonstratio Math. 30 (1997), 215-232.
  • [6] D. Dorninger, H. Länger and M. Maczyński, On ring-like structures occurring in axiomatic quantum mechanics, Österreich. Akad. Wiss. Math.-Natur. Kl. Sitzungsber. II 206 (1997), 279-289.
  • [7] D. Dorninger, H. Länger and M. Maczyński, Lattice properties of ring-like quantum logics, Internat. J. Theoret. Phys. 39 (2000), 1015-1026.
  • [8] D. Dorninger, H. Länger and M. Maczyński, On ring-like structures induced by Mackey's probability function, Rep. Math. Phys. 43 (1999), 499-515.
  • [9] H. Länger, Generalizations of the correspondence between Boolean algebras and Boolean rings to orthomodular lattices, Tatra Mt. Math. Publ. 15 (1998), 97-105.
  • [10] H.O. Pflugfelder, Quasigroups and Loops: Introduction, Heldermann Verlag, Berlin 1990.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1079
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.